| Model Number |
BATTERY PACK,UNSTRL,LI-ION FOR AR-600 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/16/2024, it was reported by a facility representative via sems (b)(4) that a qty.2 of ar-600l battery pack housings were completely split and apart.This was discovered while trying to remove batteries from the battery housing during an acl repair procedure with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-600l was received for investigation.Visual inspection noted that the top of the housing was detached.Battery leakage also seemed to be present.Functional testing was not performed due to the damage of the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.